# SDR GAIA9997

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: Nose Section
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM AUS TO STL, FLIGHT 721, HAD THE CO-PILOTS AIRSPEED INDICATOR DECREASE 40 TO 50 KNOTS FROM THE CAPTAINS AIRSPEED INDICATOR.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO AUS.  THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  FOUND AN OBSTRUCTION AND CLEARED THE SAME FROM CO-PILOTS PITOT TUBE.  PERFORMED PITOT SYSTEM TEST IAW BOEING MM 34-11-0.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
